EconPapers    
Economics at your fingertips  
 

On the Noncommutative Neutrix Product of Distributions

Emin Özçaḡ, İnci Ege, Haşmet Gürçay and Biljana Jolevska-Tuneska

Abstract and Applied Analysis, 2007, vol. 2007, 1-10

Abstract:

Let f and g be distributions and let g n = ( g * δ n ) ( x ) , where δ n ( x ) is a certain sequence converging to the Dirac-delta function δ ( x ) . The noncommutative neutrix product f ∘ g of f and g is defined to be the neutrix limit of the sequence { f g n } , provided the limit h exists in the sense that N‐ lim n → ∞ 〈 f ( x ) g n ( x ) , φ ( x ) 〉 = 〈 h ( x ) , φ ( x ) 〉 , for all test functions in 𝒟 . In this paper, using the concept of the neutrix limit due to van der Corput (1960), the noncommutative neutrix products x + r ln x + ∘ x − − r − 1 ln x − and x − − r − 1 ln x − ∘ x + r ln x + are proved to exist and are evaluated for r = 1 , 2 , … . It is consequently seen that these two products are in fact equal.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/081907.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/081907.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:081907

DOI: 10.1155/2007/81907

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:081907